An empirical model for salinity intrusion in alluvial estuaries

File Size Format
77643_1.pdf 206Kb Adobe PDF View
Title An empirical model for salinity intrusion in alluvial estuaries
Author Parsa, Javad; Etemad Shahidi, Amir Farshad
Year Published 2011
Publisher Springer
Citation Ocean Dynamics: theoretical, computational oceanography and monitoring, Vol. 61(10), pp. 1619-1628
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10236-011-0457-9
Copyright Statement Copyright 2011 Springer Berlin / Heidelberg. This is an electronic version of an article published in Ocean Dynamics, Vol. 61(10), pp. 1619-1628, 2011. Ocean Dynamics is available online at: http://www.springerlink.com/ with the open URL of your article.
Research Centre Centre for Infrastructure Engineering and Management
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice